# SDR DL757011943

- Difficulty date: December 15, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 43,626 hours, 21,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 22DEF INOP.  REPAIRED BROKEN WIRING HARNESS, CHECKS OK.
